RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 11, Pages 3–10 (Mi mm1206)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical simulation of the Rayleigh convection in nonsteady evaporation process

V. A. Kaminskya, N. Yu. Obvintsevaa, I. S. Kalachinskayab, V. V. Dil'manc

a Karpov Institute of Physical Chemistry
b M. V. Lomonosov Moscow State University
c Kurnakov Institute of General and Inorganic Chemistry, Russian Academy of Sciences

Abstract: Numerical simulation of unsteady evaporation in closed system is conducted. The critical conditions of the transition from the diffusion mode to the convective mode are obtained. The flow pattern and the mass transfer properties are considered for all stages of the process. It is shown that the critical Rayleigh number based on the depth of the diffusion layer differs significantly from the threshold value found for the steady problem. Numerical solution is compared with the experimental data for the evaporation of water into argon.

Full text: PDF file (314 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 11.12.2006

Citation: V. A. Kaminsky, N. Yu. Obvintseva, I. S. Kalachinskaya, V. V. Dil'man, “Numerical simulation of the Rayleigh convection in nonsteady evaporation process”, Matem. Mod., 19:11 (2007), 3–10

Citation in format AMSBIB
\Bibitem{KamObvKal07}
\by V.~A.~Kaminsky, N.~Yu.~Obvintseva, I.~S.~Kalachinskaya, V.~V.~Dil'man
\paper Numerical simulation of the Rayleigh convection in nonsteady evaporation process
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 11
\pages 3--10
\mathnet{http://mi.mathnet.ru/mm1206}
\zmath{https://zbmath.org/?q=an:1140.76477}


Linking options:
  • http://mi.mathnet.ru/eng/mm1206
  • http://mi.mathnet.ru/eng/mm/v19/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaminskii V. A., Obvintseva N. Yu., “Evaporation regimes of binary solutions”, Theoretical Foundations of Chemical Engineering, 41:5 (2007), 512–518  crossref  mathscinet  isi  scopus
    2. Kaminskii V. A., Obvintseva N. Yu., “Evaporation of a liquid under the conditions of convective instability in the gas phase”, Russian Journal of Physical Chemistry A, Focus on Chemistry, 82:7 (2008), 1215–1220  crossref  adsnasa  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:519
    Full text:117
    References:44
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020